# SDR HEEA966759

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- Engine: Allsn 250C30P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3881005
- Condition: Worn Excess
- Location: Fuel Sys
- Part time: 3,142 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP  IS WORN EXCESSIVELY.  (WORN INTERNAL SPLINES)
